# SDR 06FDEA0107

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT HORIZONTAL FLANGE OF BS 740 FRAME BETWEEN STR 1 AND 2 LT.  REPAIRED HORIZONTAL FLANGE OF BS 740 FRAME BETWEEN STR 1L AND 2L IAW EA 7-5310-  96551.
